# SDR SWAA2023041214637

- Difficulty date: March 10, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N956WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36672
- Aircraft time: 38,869 hours, 23,696 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY SUBTHRESHOLD SUPPORT BRACKET CRACKED BS 440 +15' RBL 24 WL 154<[01] REMOVED DAMAGED BRACKET IAW SRM CH51-40-02. LOCATED AND DRILLED NEW BRACKET IAW SERM CH 51-40-05. OK TO INSTALL.;[02] VERIFIED APPLICABILITY OF SRM CH 53-60-15-1A-1 FOR ALLOWABLE DAMAGE TO BRACKET. DAMAGE FOUND TO BE OUT OF LIMITS.;[03] VERIFIED APPLICABILITY OF SRM CH 53-60-15-1A-1 FOR ALLOWABLE DAMAGE TO BRACKET. DAMAGE FOUND TO BE OUT OF LIMITS. REMOVED DAMAGED BRACKET IAW SRM CH51-40-02. LOCATED AND DRILLED NEW BRACKET IAW SRM CH 51-40-05 AND DRAWING #143A8120. OK TO INSTALL.;[04] VERIFIED CORRECTIVE ACTION 2;[05] VERIFIED CORRECTIVE ACTION 3. OK TO INSTALL.;[06] INSTALLED BRACKET AT BS455 RBL 24 WL 154 IAW SRM CH 51-40-02 AND DRAWING #143A8120.;[07] VERIFIED ITEM 6 CORRECTIVE ACTIONS.;[08] VERIFIED MEASUREMENTS.
